Archivum mathematicum

ISSN 1212-5059 · Volume 54 (2018), No. 1 · Electronic Edition

Abolghasem Karimi Feizabadi, Ali Akbar Estaji, and Mostafa Abedi *
On minimal ideals in the ring of real-valued continuous functions on a frame
pp. 1–13: Abstract, GZIP-PS (451 KiB), PDF (447 KiB)

Amir Baghban and Esmaeil Abedi
Isotropic almost complex structures and harmonic unit vector fields
pp. 15–32: Abstract, GZIP-PS (456 KiB), PDF (477 KiB)

Pavel Růžička
On the construction and the realization of wild monoids
pp. 33–64: Abstract, GZIP-PS (614 KiB), PDF (611 KiB)